|KS active despite O.K. T4 count
Jan 28, 1999
My KS tumors returned several months ago, primarily on my left leg and the bottoms of my feet. Three years ago I participated in a study of Foscarnet and nearly elminated all the tumors. My doctor has been burning off the new tumors with liquid nitrogen, but that has been quite painful and seems to have caused the swelling in my left leg to become more significant. My T4 count has been in the 550-600 range for the last 18 months, but the ratio between the T4 and T8 count has increased (now around 35%). Another doctor suggested that change could account for the increased KS activity. The only change in my diet or medication in the last six months has been the elmination of alcohol because I'm taking Videx. Questions: What has caused this recent activity, and is there anything I can do short of Kemotherapy?
Response from Dr. Currier
If your HIV viral laod is not supressed below the limit of detection this could explain why your KS is worse- it can also progress despite control of HIV. There are several new therapies for KS- you should see someone who specializes in KS therapy if you are not already to check out all your options. Good-Luck
KS with good stats
Loss of breast tissue and muscle mass
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.